Skip to Main Content
Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

On a problem in plane strain


Authors: H. J. Greenberg and Rohn Truell
Journal: Quart. Appl. Math. 6 (1948), 53-62
MSC: Primary 73.2X
DOI: https://doi.org/10.1090/qam/25905
MathSciNet review: 25905
Full-text PDF Free Access


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.2X

Retrieve articles in all journals with MSC: 73.2X


Additional Information

Article copyright: © Copyright 1948 American Mathematical Society